# SDR SWAA2025060275665

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 60,158 hours, 30,953 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT EMERGENCY EXIT DOOR LOWER HANDLE CUP LOOSE.  <[01] SECURED PASSENGER CABIN RIGHT EMERG EXIT DOOR LOWER HANDLE CUP IN REF AMM 52-22-51.
